Smooth invariant densities for random switching on the torus

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bakhtin, Y; Hurth, T; Lawley, SD; Mattingly, JC

Published Date

  • April 1, 2018

Published In

Volume / Issue

  • 31 / 4

Start / End Page

  • 1331 - 1350

Published By

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/1361-6544/aaa04f